# SDR GAIA04107

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND NR 5 SLAT IB END RIB CRACKED.  REF FASI NR, REMOVED, FABRICATED AND INSTALLED END RIB IAW SRM 57-50-2.
